Paul Kirk
Paul Kirk
Verified email at indiana.edu
Title
Cited by
Cited by
Year
Lecture notes in algebraic topology
JF Davis, P Kirk
American Mathematical Soc., 2001
2322001
Twisted Alexander invariants, reidemeister torsion, and Casson–Gordon invariants
P Kirk, C Livingston
Topology 38 (3), 635-661, 1999
2111999
Chern-Simons invariants of 3-manifolds and representation spaces of knot groups
PA Kirk, EP Klassen
Mathematische Annalen 287 (1), 343-367, 1990
1021990
The –invariant, Maslov index, and spectral flow for Dirac-type operators on manifolds with boundary
P Kirk, M Lesch
Forum Math 16 (4), 553-629, 2004
822004
Chern-Simons invariants of 3-manifolds decomposed along tori and the circle bundle over the representation space ofT2
P Kirk, E Klassen
Communications in mathematical physics 153 (3), 521-557, 1993
721993
The Gassner representation for string links
P Kirk, C Livingston, Z Wang
arXiv preprint math/9806035, 1998
621998
A symplectic manifold homeomorphic but not diffeomorphic to CP^ 2# 3 (-CP^ 2)
S Baldridge, P Kirk
arXiv preprint math/0702211, 2007
612007
Twisted knot polynomials: inversion, mutation and concordance
P Kirk, C Livingston
Topology 38 (3), 663-671, 1999
541999
Representation spaces of Seifert fibered homology spheres
PA Kirk, EP Klassen
Topology 30 (1), 77-95, 1991
521991
Metabelian representations, twisted Alexander polynomials, knot slicing, and mutation
C Herald, P Kirk, C Livingston
Mathematische Zeitschrift 265 (4), 925-949, 2010
462010
Vassiliev invariants of two component links and the Casson-Walker invariant
P Kirk, C Livingston
Topology 36 (6), 1333-1353, 1997
401997
Constructions of small symplectic 4-manifolds using Luttinger surgery
S Baldridge, P Kirk
arXiv preprint math/0703065, 2007
392007
Link maps in the four sphere
PA Kirk
Differential topology, 31-43, 1988
381988
Instantons, concordance, and Whitehead doubling
M Hedden, P Kirk
Journal of Differential Geometry 91 (2), 281-319, 2012
362012
Computing spectral flow via cup products
P Kirk, E Klassen
Journal of Differential Geometry 40 (3), 505-562, 1994
341994
Simply connected minimal symplectic 4-manifolds with signature less than--1
A Akhmedov, S Baldridge, Rİ Baykur, P Kirk, BD Park
arXiv preprint arXiv:0705.0778, 2007
332007
Splitting the spectral flow and the Alexander matrix
P Kirk, E Klassen, D Ruberman
Commentarii Mathematici Helvetici 69 (1), 375-416, 1994
331994
On symplectic 4-manifolds with prescribed fundamental group
S Baldridge, P Kirk
arXiv preprint math/0504345, 2005
302005
Gauge theoretic invariants of Dehn surgeries on knots
HU Boden, CM Herald, PA Kirk, EP Klassen
Geometry & Topology 5 (1), 143-226, 2001
302001
The pillowcase and perturbations of traceless representations of knot groups
M Hedden, CM Herald, P Kirk
Geometry & Topology 18 (1), 211-287, 2014
292014
The system can't perform the operation now. Try again later.
Articles 1–20